# SDR TRBA201123401

- Difficulty date: August 19, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 34,239 hours, 39,964 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT MLG DID RETRACT WITH GEAR LEVER UP.  HAD GREEN AND RED ON RT MLG BOTH UPPER & LOWER PANELS.   FOUND RT MLG UNLOCKING ACTUATOR LEAKING.  R & R RT MLG UNLOCKING ACTUATOR IAW JIC 32-11-53.  OPS & LEAK CHECKED GOOD.
